MathSciNet Relay Station
MathSciNet bibliographic data
MR1283880 35L70 (35B20)
D'Ancona, Piero; Spagnolo, Sergio Nonlinear perturbations of the Kirchhoff equation. Comm. Pure Appl. Math. 47 (1994), no. 7, 1005–1029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement